Loop spaces and differential forms
Homotopie algébrique et algèbre locale, Astérisque, no. 113-114 (1984), pp. 87-95.
@incollection{AST_1984__113-114__87_0,
     author = {Chen, Kuo-Tsai},
     title = {Loop spaces and differential forms},
     booktitle = {Homotopie alg\'ebrique et alg\`ebre locale},
     author = {Collectif},
     series = {Ast\'erisque},
     publisher = {Soci\'et\'e math\'ematique de France},
     number = {113-114},
     year = {1984},
     zbl = {0546.55012},
     mrnumber = {749044},
     language = {en},
     url = {http://www.numdam.org/item/AST_1984__113-114__87_0/}
}
TY  - CHAP
AU  - Chen, Kuo-Tsai
TI  - Loop spaces and differential forms
BT  - Homotopie algébrique et algèbre locale
AU  - Collectif
T3  - Astérisque
PY  - 1984
DA  - 1984///
IS  - 113-114
PB  - Société mathématique de France
UR  - http://www.numdam.org/item/AST_1984__113-114__87_0/
UR  - https://zbmath.org/?q=an%3A0546.55012
UR  - https://www.ams.org/mathscinet-getitem?mr=749044
LA  - en
ID  - AST_1984__113-114__87_0
ER  - 
%0 Book Section
%A Chen, Kuo-Tsai
%T Loop spaces and differential forms
%B Homotopie algébrique et algèbre locale
%A Collectif
%S Astérisque
%D 1984
%N 113-114
%I Société mathématique de France
%G en
%F AST_1984__113-114__87_0
Chen, Kuo-Tsai. Loop spaces and differential forms, in Homotopie algébrique et algèbre locale, Astérisque, no. 113-114 (1984), pp. 87-95. http://www.numdam.org/item/AST_1984__113-114__87_0/

[Ce] B. Cenkl, Iterated integrals and homotopy periods, Compte Rendu des Journées de Luminy, 1976. | MR | Zbl

[Ch] K. T. Chen, 1. Iterated path integrals, Bull. Amer. Math. Soc. 83 (1977), 831-879. | DOI | MR | Zbl

2. K. T. Chen Extension of C function algebra by integrals and Malcev completion of π 1 , Adv. of Math., 23(1977), 181-210. | DOI | MR | Zbl

K. T. Chen 3. Pullback de Rham cohomogy of the free path fibration, Trans. Amer. Math. Soc. 242 (1978), 307-318. | DOI | MR | Zbl

K. T. Chen 4. Circular bar construction, J. of Algebra, 57(1979), 466-483. | DOI | MR | Zbl

K. T. Chen 5. Pullback path fibration, homotopies and iterated integrals, Bull. Inst. Math., Academia Sinica, 6(1980), 263-275. | MR | Zbl

K. T. Chen 6. Pairs of maps into complex projective space, Amer. J. of Math. Supplement, 1981, 51-62. | MR | Zbl

[Cu] J. L. Cuadrado, Rational iterated integrals and formal power series connections, Thesis, University of Illinois, 1977. | MR

[4] P.-P. Grivel, Formes différentielles et suites spectrales, Ann. de L'Inst. Fourier, vol 29(1979), 17-37. | DOI | EuDML | MR | Zbl

[Gu] V. K. A. M. Gugenheim, On multiplicative structure of the de Rham cohomology of induced fibration, Illinois J. of Math. 22(1978), 604-609. | MR | Zbl

[H] R. M. Hain, 1. Iterated integrals, minimal models and rational homotopy theory, Thesis, University of Illinois, 1980. | MR

R. M. Hain, 2. A duality theory between minimal algebras and minimal Lie algebras, to appear in Trans. Amer. Math. Soc. | MR | Zbl

R. M. Hain, 3. Iterated integrals and homotopy periods, to appear in Memoir Amer. Math. Soc. | MR | Zbl

[L] D. Lehman, Interales iterees, Seminaire Lille - Valenciennes (1976-77).

[T] D. Tanré, 1. Modeles de Chen, Quillen, Sullivan, Publ. Irma-Lille vol. 2 (1980). | MR | Zbl

D. Tanré, 2. Dualite d'Eckmann-Hilton a travers les modeles de Chen-Quillen-Sullivan, Cahiers de Topologie et Geometrie Differentielle, 3e Colloque sur les Categories dedie a Charles Ehresmann, vol 22-1 (1981). | EuDML | MR | Zbl

[9] W. T. Wu, Theory of I * -functors in algebraic topology , Sci. Sinica 18 (1975), 464-482. | MR | Zbl